# SDR PLGA990328A

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 6120 · Propeller Controlling System
- Part: Screw
- Condition: Loose
- Location: Lt Power Lever
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT 6398 - UPON LANDING, CREW WAS UNABLE TO GET REVERSE PITCH ON THE LEFT PROP.  CREW WAS ABLE TO MAINTAIN CONTROL OF THE AIRCRAFT AND TAXIED TO THE GATE WITHOUT INCIDENT.  BOS MAINTENANCE FOUND A SET SCREW THAT HAD BACKED OUT OF THE CONTROL QUADRANT BY THE LEFT POWER LEVER ROD THAT PREVENTED THE POWER LEVER FROM GOING INTO REVERSE PITCH.  MAINTENANCE REPLACED THE CONTROL QUADRANT, PERFORMED THE REQUIRED OPERATIONAL CHECKS, AND RETURNED TO THE AIRCRAFT TO SERVICE.  (M)
